Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 108, NWS Jackson, MS

April 22, 2005Kemper County, Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 22, 2005, 5:03 PM CDT for Kemper County, Noxubee County, Winston County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 5:03 PM CDT (22:03 UTC)
Expired
Apr 22, 2005, 5:45 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Kemper County, MS, Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 222203
TORJAN
MSC069-103-159-222245-
/O.NEW.KJAN.TO.W.0108.050422T2203Z-050422T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI
  SOUTHERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI
  SOUTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 545 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PRESTON...
  OR ABOUT 18 MILES SOUTHEAST OF LOUISVILLE...MOVING EAST AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  6 MILES SOUTH OF SHUQUALAK BY 520 PM CDT
  SCOOBA BY 530 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3304 8882 3293 8890 3285 8884 3271 8839
      3297 8835

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:50 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 22, 3:50 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI APR 22 2005

.SYNOPSIS...
ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
EARLY THIS EVENING ACROSS THE SOUTHEASTERN TWO-THIRDS OF THE
FORECAST AREA AS A STRONG COLD FRONT NEARS FROM THE NORTHWEST AND AN
UPPER DISTURBANCE SWINGS ACROSS. STORMS SHOULD EXIT SOUTHEAST
SECTIONS THIS EVENING WITH THE COLD FRONT PASSING SOUTH OF THE
ENTIRE AREA OVERNIGHT. MUCH COOLER WEATHER ON TAP FOR THIS
WEEKEND...BUT LOTS OF SUN AND GENERALLY PLEASANT CONDITIONS UNTIL AT
LEAST THE START OF THE WORK WEEK.

&&

.DISCUSSION...
THUNDERSTORMS HAVE FINALLY STARTING FIRING UP IN PAST 30 MINUTES
ACROSS THE FORECAST AREA AS ASCENT FROM APPROACHING SHORTWAVE ENERGY
PROVIDED THE MISSING INGREDIENT IN AN OTHERWISE VERY FAVORABLE
ENVIRONMENT. SB CAPES IN THE 2500 TO 3000 RANGE...COMBINED WITH
ROUGHLY 30KTS OF DEEP LAYER SHEAR...WILL BE ENOUGH TO FUEL STORMS
CAPABLE OF PRODUCING LARGE AND DAMAGING HAIL...AS WELL AS OCCASIONAL
WIND GUSTS TO 50 OR 60 KTS. DEEP MOISTURE IS FORECAST TO SHIFT SOUTH
OF THE FORECAST AREA LATER THIS EVENING WELL AHEAD OF THE ACTUAL
COLD FRONT. THEREFORE...I ANTICIPATE MOST OF THE CONVECTION WILL
SHIFT SOUTH OF THE HIGHWAY 84 CORRIDOR BY THE TIME THE COLD FRONT
WILL BE THROUGH THE DELTA. POST FROPA...EXPECT GUSTY NORTHWEST WINDS
AND SCATTERED CLOUDS...BUT NO PRECIP. LOWS TONIGHT WILL NOT HAVE A
CHANCE TO DROP TOO FAR (50S GENERALLY)...BUT THE WIND MAY FEEL A
LITTLE RAW TOMORROW MORNING. /BB/

DID NOT MAKE ANY DRAMATIC CHANGES TO THE REST OF THE GOING FORECAST.
THE COLD FRONT SHOULD MOVE THROUGH THE AREA OVERNIGHT...WITH COOLER
DRIER AIR QUICKLY MOVING INTO THE REGION. TEMPS WILL BE NEARLY 20
DEGREES COOLER SATURDAY AND SUNDAY. WINDS WILL INCREASE BEHIND THE
BOUNDARY SATURDAY...DECIDED TO HOLD OFF THE LWY FOR NOW. EXPECT
WINDS IN THE TO 20 MPH RANGE FOR MOST AREAS. THE NORTHWEST WILL BE
THE LIKELY AREA FOR HIGHER GUSTS...AGAIN WILL WAIT ON ISSUING. THE
WEEKEND SHOULD BE NICE AND MILD WITH A COOL NORTHERLY BREEZE.
ANOTHER SYSTEM WILL APPROACH THE REGION LATE MONDAY/TUESDAY. GFS HAS
A 1 TO 2 INCH RAINFALL AMOUNTS FROM 00Z TUE-00Z WED. THERE APPEARS
TO BE A WEAK WAVE IN THE UPPER FLOW AND A SURFACE FEATURE COMING UP
FROM THE SOUTHWEST. MADE SOME ADJUSTMENTS TO THE POPS TO SHIFT THE
BEST RAIN CHANCES INTO THE MONDAY AND TUESDAY. ANOTHER COLD FRONT
SHOULD PASS THROUGH THE AREA TUESDAY AFTERNOON...WITH MORE SHOWERS
AND THUNDERSTORMS DEVELOPING THROUGH LATE TUESDAY/EARLY WEDNESDAY.
HIGH PRESSURE WILL SETTLE OVER THE AREA WEDNESDAY AND MAINTAIN
THROUGH THE EXTENDED. TEMPS WERE GOOD...BASICALLY KEPT THINGS CLOSE
TO GUIDANCE. DPT WERE A LITTLE MORE DIFFICULT...BASICALLY KEPT THE
CURRENT FORECAST. /LM/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

50/7
Hazardous weather outlook, Apr 22, 4:28 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT FRI APR 22 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
232128-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
428 PM CDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL BE FOUND LATE THIS
AFTERNOON AND THIS EVENING ALONG AND SOUTH OF A WINNSBORO
LOUISIANA TO EUPORA MISSISSIPPI LINE. A SCATTERED COVERAGE OF
SEVERE THUNDERSTORMS IS EXPECTED DURING THIS SAME TIME PERIOD
ALONG AND SOUTH OF INTERSTATE TWENTY IN MISSISSIPPI. THE PRIMARY
RISK WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO PROGRESS
SOUTH AND EAST ACROSS PORTIONS OF THE LOWER MISSISSIPPI VALLEY
LATE THIS AFTERNOON AND INTO THIS EVENING AS THE COMBINATION OF
AN APPROACHING COLD FRONT AND UPPER DISTURBANCE TRIGGER
CONVECTIVE IN A VERY UNSTABLE AIRMASS.
ENVIRONMENTAL WIND SHEAR IS ENOUGH TO PROVIDE SOME STORM
ORGANIZATION. AN ISOLATED TORNADO IS NOT OUT OF THE
QUESTION...BUT TORNADOES ARE GENERALLY UNLIKELY.

LOOK FOR STORMS TO PASS SOUTH OF THE FORECAST AREA BEFORE
MIDNIGHT...AND SOUTH OF INTERSTATE TWENTY SEVERAL HOURS BEFORE
THAT.

...NON PRECIPITATION...
NORTHWEST WINDS WILL PICK UP BEHIND THE COLD FRONTAL PASSAGE THIS
EVENING...INCREASING TO 10 TO 15 MPH IN MOST LOCATIONS BY
MORNING. WIND SPEEDS SHOULD FURTHER INCREASE UP TO LAKE WIND
ADVISORY CRITERIA OVER MOST OF THE REGION TOMORROW AS LOW LEVEL
PRESSURE GRADIENTS TIGHTEN. EXPECT SUSTAINED WINDS BY MIDDAY
ACROSS THE FORECAST AREA TO RANGE FROM 15 TO 25 MPH WITH HIGHER
GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH THIS EVENING...BUT
OTHERWISE IS NOT ANTICIPATED THROUGH NEXT FRIDAY...APRIL 29TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 22, 4:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 W LOUISVILLE          33.12N 89.07W
04/22/2005  0.75 INCH        WINSTON            MS   EMERGENCY MNGR

            PENNY SIZED HAIL.

&&

WILSON
Local storm report, Apr 22, 4:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             BENTONIA                32.65N 90.37W
04/22/2005  2.00 INCH        YAZOO              MS   PUBLIC

            BUSTED OUT WINDSHIELD ON A CAR.

&&

WILSON
Local storm report, Apr 22, 4:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             10 SE BRANDON           32.18N 89.88W
04/22/2005  1.00 INCH        RANKIN             MS   TRAINED SPOTTER

            QUARTER SIZED HAIL.

&&

WILSON
Local storm report, Apr 22, 4:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             POCAHONTAS              32.47N 90.29W
04/22/2005  0.75 INCH        HINDS              MS   EMERGENCY MNGR

            PENNY SIZED HAIL REPORTED BY MEMA.

&&

WILSON
Local storm report, Apr 22, 4:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 E NOXAPATER           32.99N 88.96W
04/22/2005  1.75 INCH        WINSTON            MS   EMERGENCY MNGR

            GOLF BALL SIZED HAIL COVERING THE GROUND.

0458 PM     HAIL             5 SE BRANDON            32.23N 89.94W
04/22/2005  2.00 INCH        RANKIN             MS   BROADCAST MEDIA

            EGG SIZED HAIL REPORTED AT JOHNS.

&&

WILSON
Special weather statement, Apr 22, 5:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT FRI APR 22 2005

LAZ016-023>026-MSZ043-047>049-053>055-059>065-230000-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-COVINGTON MS-
FRANKLIN MS-HINDS MS-JEFFERSON MS-JEFFERSON DAVIS MS-
LAWRENCE MS-LINCOLN MS-MADISON MS-RANKIN MS-SIMPSON MS-
WARREN MS-

SEVERE THUNDERSTORM WATCH NUMBER 186 REMAINS VALID UNTIL 7 PM CDT
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 MADISON
RANKIN                SIMPSON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN

IN SOUTHEAST MISSISSIPPI

COVINGTON

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
VICKSBURG...TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...FAYETTE...PORT GIBSON...PRENTISS...
BASSFIELD...MONTICELLO...NEW HEBRON...JACKSON...COLLINS...
MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...VIDALIA...FERRIDAY...
WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

MSZ031>033-037>039-044>046-050>052-056>058-066-072>074
-230200-
ATTALA MS-CHOCTAW MS-CLARKE MS-FORREST MS-JASPER MS-
JONES MS-KEMPER MS-LAMAR MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MARION MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-SCOTT MS-SMITH MS-WINSTON MS-

SEVERE THUNDERSTORM WATCH NUMBER 190 REMAINS VALID UNTIL 9 PM CDT
FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 19 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               LEAKE
SCOTT                 SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

MARION

IN SOUTHEAST MISSISSIPPI

FORREST               JONES                 LAMAR

THIS INCLUDES THE CITIES OF...COLUMBUS...KOSCIUSKO...FOREST...
MORTON...CARTHAGE...TAYLORSVILLE...RALEIGH...LAUREL...
BAY SPRINGS...HEIDELBERG...MACON...BROOKSVILLE...QUITMAN...
STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA...
DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA...PEARL RIVER...
COLUMBIA...ACKERMAN...WEIR...WEST HATTIESBURG...LUMBERTON...
PURVIS...MERIDIAN...LOUISVILLE AND HATTIESBURG.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:37 PM CDTSevere Thunderstorm WarningJANHinds, Rankin38 min
Apr 22, 3:45 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba90 min
Apr 22, 3:50 PM CDTSevere Thunderstorm WarningJANSharkey40 min
Apr 22, 3:57 PM CDTSevere Thunderstorm WarningJANYazoo63 min
Apr 22, 4:16 PM CDTSevere Thunderstorm WarningJANKemper44 min
Apr 22, 4:19 PM CDTSevere Thunderstorm WarningJANRankin41 min
Apr 22, 4:26 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston94 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo61 min
Apr 22, 4:35 PM CDTSevere Thunderstorm WarningJANRankin, Simpson55 min
Apr 22, 4:38 PM CDTSevere Thunderstorm WarningJANMadison37 min
Apr 22, 4:40 PM CDTSevere Thunderstorm WarningJANIssaquena35 min
Apr 22, 4:55 PM CDTSevere Thunderstorm WarningJANSmith50 min
Apr 22, 4:57 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston48 min
Apr 22, 4:59 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 22, 5:11 PM CDTSevere Thunderstorm WarningJANLauderdale, Leake, Neshoba, Newton, Scott64 min
Apr 22, 5:12 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lamar, Marion48 min
Apr 22, 5:23 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo52 min
Apr 22, 5:25 PM CDTTornado WarningJANSimpson, Smith65 min
Apr 22, 5:32 PM CDTSevere Thunderstorm WarningJANJones58 min
Apr 22, 5:42 PM CDTTornado WarningJANRankin, Scott, Smith48 min
Apr 22, 5:46 PM CDTSevere Thunderstorm WarningJANJasper59 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANCovington49 min
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANKemper64 min
Apr 22, 5:59 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 22, 6:02 PM CDTSevere Thunderstorm WarningJANForrest, Lamar43 min
Apr 22, 6:06 PM CDTSevere Thunderstorm WarningJANJones54 min
Apr 22, 6:07 PM CDTSevere Thunderstorm WarningJANLauderdale38 min
Apr 22, 6:10 PM CDTTornado WarningJANCovington, Jones65 min
Apr 22, 6:13 PM CDTSevere Thunderstorm WarningJANClarke47 min
Apr 22, 6:14 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson61 min
Apr 22, 6:18 PM CDTSevere Thunderstorm WarningJANJasper, Smith57 min
Apr 22, 6:26 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale, Newton79 min
Apr 22, 6:34 PM CDTTornado WarningJANRankin, Simpson56 min
Apr 22, 6:46 PM CDTSevere Thunderstorm WarningJANJasper, Smith44 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.